# SDR USAA20110126SB016

- Difficulty date: January 25, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Circuit Card
- Part number: 69607651
- Condition: Burned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PBI - AFTER DEPARTURE FROM CLT, CREW REPORTED A SLIGHT ELECTRICAL SMELL IN THE COCKPIT.  CREW FOUND TWO MASTER CAUTION CIRCUIT BREAKERS POPPED ("ANNUNCIATOR NR 1" AND "BAT").  SMELL DISSIPATED AND FLIGHT CONTINUED AND LANDED WITHOUT FURTHER INCIDENT AT PBI.  MAINTENANCE FOUND PRINTED CIRCUIT CARD/M560 DIODE CARD (BACKGROUND LIGHTING) BURNED.  REMOVED AND REPLACED PRINTED CIRCUIT CARD/M560 DIODE CARD PER SWPM CHAPTER 20, SECTION 41, SUBJECT 01.  ACCOMPLISHED OPERATIONAL TEST OF THE MASTER CAUTION SYSTEM PER MM 33-15-00.
